# SDR 96FDEA1024

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrision
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0391 (034), CORROSION (C53-111-01(3) ON LOWER CHORD OF FLOOR BEAM AT NUTPLATE HOLES BS 1130 LBL 54 TO RT 54 LT 200.
